# SDR YENA20161029959

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 47,597 hours, 16,741 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4264
- Condition: Failed
- Location: E/E Bay
- Part time: 61,236 hours, 22,322 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

FLT 1165,  PILOT FELT VIBRATION IN COCKPIT FOLLOWED BY ELECTRICAL ODOR AND SMOKE COMING FROM PEDESTAL VENT.  EXTRACT FAULT ECAM THEN CAME ON. FOLLOWED ECAM AND QRH FOR AVIONICS SMOKE SMOKE SOURCE. ISOLATED TO VENT EXTRACT FAN.   MAINTENANCE PERFORMED TSM 24-00-00-810-823-A, ISOLATION OF BURNING ODOR OR FUMES IN COCKPIT AND CABIN.  ISOLATED FAULT TO EXTRACT FAN (18HQ) AS FAILURE. EXTRACT FAN 18HQ FOUND SEIZED (EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION ). R & R AVIONICS EXTRACT FAN PER AMM 21-56-51. PERFORMED OPERATION CHECK. OPERATION CHECK PASSED. AIRCRAFT OK FOR SERVICE.
